# SDR DALA2023052204076

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,786 hours, 19,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 L1 DOOR WOULD NOT ARM CAPT. CORRECTIVE ACTION: CYCLED L1 ENTRY DOOR ARM MECHANISM PER B767 AMM 52-11. OPS CHK GOOD. OK FOR SVC (4803164)
